# SDR F3LA2023120400225

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N368FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09549
- Aircraft time: 10,726 hours, 4,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 170864
- Condition: Failed
- Location: Zone 200
- Part time: 10,726 hours, 4,893 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK BITE TEST RECIEVED 10WL EPSU FAULT. AIRCRAFT WAS SCHEDULED FOR MX. CORRECTIVE ACTION: REMOVED ADN REPLACED PER AMM 33-51-38-000-002-A. RAN OPERATIONAL TEST OF EMERGNECY LIGHT SYS CHECKS GOOD. A/C OK FOR SERVICE/END/
